My husband has been addicted to presciption pills heavy for over 2 years now. He has recently reached out for help and began taking suboxone. I'm having a difficult time beleiving he is actually trying to straighten out because he has lied so much that the trust is pretty much gone. I don't know but it seems like he is still high when I look at him. His eyes are still heavy, the same way he looked when he was high. He swears he is on the medicine but I don't know whether to beleive him on not. Does anyone know if this is a normal reaction to the medicine?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...